Doctors Lounge - Fertility Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Fertility Answers List

Forum Name: Male Sexual Disorders

Question: Masturbates disease


 Ahmed_01 - Thu Feb 02, 2006 10:37 am

Masturbates disease

First of all, I would like to thank the webmasters of this great medical website and all doctors and nurses who are serving thousands of people for no charge on this board.

As my threads subject shows, I am facing a big problem since I was 16 years old up to day were I am 21 years old which is masturbating.

I tried a lot to stop this disease – sickness – but I couldn’t, whenever I stop it I feel I am sick or strange feeling in my pennies, I don’t know why!

I go to GYM and do sports on daily bases, and a lot of my friends said that masturbating means loosing a hug quantity of my body Testosterone which brakes down my muscles and grows the weakness and I feel that’s true because I can feel it.

I really can not stop it, please guide me for a good solution I am loosing testosterones since I was 16 years old, and I want to build up a good body like all others sporty guys, if there is no way to stop it nowadays, then is there any medicine or tables whatever that increases the testosterones levels in my body or save them?

I am looking forward to get your assistance regarding my issue mentioned above.

Thanks for reading my thread.

Regards,
 Shana Johnson, CNA - Thu Feb 02, 2006 12:24 pm

User avatar Masturbating does not cause loss of testosterone.

There are no ill side effects from masturbation, and it is a completly normal thing to do, not a sickness or disease.
 Ahmed_01 - Thu Feb 02, 2006 3:56 pm

Thanks for replying
Maybe it does not called testosterone But after the white liqued which comes out of the pennis I think it's related with bodys GH ( growth hermone ) So does it effect the bodys recovery time or the GH as I mentioned ?

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us